MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFF03, 5X100 KII FIOS ADVFIX 6/BX; GCJ

APPLIED MEDICAL RESOURCES CFF03, 5X100 KII FIOS ADVFIX 6/BX; GCJ
Model Number 2
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: laparoscopy.Event description: "[name] from (b)(6), reported to our sales specialist that upon opening of the trocar and sleeve, the end of the sleeve was broken and flattened." patient status: n/a.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Upon inspection, engineering was able to confirm the complainant's experience; fractures were observed at the cannula tip.Upon further inspection, scratches were observed on the cannula and the syringe showed signs of damage.Based on the condition of the returned unit and the description of the event, it is possible that the unit was damaged during shipping and distribution or from mishandling after leaving applied medical facilities.However, the root cause could not be confirmed.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
CFF03, 5X100 KII FIOS ADVFIX 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6725403
Report Number2027111-2017-01896
Device Sequence Number13646117
Product Code GCJ
UDI-Device Identifier00607915117641
UDI-Public(01)00607915117641(17)200208(30)01(10)1289128
Combination Product (Y/N)N
Initial Reporter CountryZA
PMA/510(K) Number
2
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/08/2020
Device Model Number2
Device Catalogue Number2
Device Lot Number1289128
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2017
Supplement Date Received by Manufacturer06/23/2017
Initial Report FDA Received Date07/19/2017
Supplement Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1